# SDR AALA202301197740

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 6,081 hours, 2,306 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR DIFFICULT TO OPEN. BOTTOM OF DOOR JAMMING AGAINST THE FLOOR. RE-ADJUSTED DOOR HEIGHT FROM HINGES DOOR AT LAVATORY D.
